# SDR DL76S040496

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 55,719 hours, 27,305 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON OUTBOARD END LOWER AND UPPER SKIN AND SPAR DELAMINATED APPROXIMATELY 14 INCHES LONG AT END OF PART.  REPAIRED PER ER/A 090481-14.
